International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Ulam stability of radical functional equation in the sense of Hyers, Rassias and Gavruta


Author(s): BV Senthil Kumar, Ashish Kumar and P Narasimman

Abstract: The aim of this paper is to obtain the general solution of a radical functional equation of the form s(x+y+2√xy)=s(x)+s(y) and investigate its generalized Hyers-Ulam-Rassias stability. Further, we extend the results pertinent to D.H. Hyers, Th.M. Rassias and J.M. Rassias. We also provide counter-examples for critical values relevant to Hyers-Ulam-Rassias stability, Ulam-Gavruta-Rassias stability and J.M. Rassias stability controlled by mixed product-sum of powers of norms.

Pages: 06-12 | Views: 816 | Downloads: 35

Download Full Article: Click Here
How to cite this article:
BV Senthil Kumar, Ashish Kumar, P Narasimman. Ulam stability of radical functional equation in the sense of Hyers, Rassias and Gavruta. Int J Stat Appl Math 2016;1(4):06-12.
Call for book chapter
International Journal of Statistics and Applied Mathematics